MathSciNet Relay Station
MathSciNet bibliographic data
MR1836739 60F10 (60G15)
Bobkov, Sergey G.; Götze, Friedrich; Houdré, Christian On Gaussian and Bernoulli covariance representations. Bernoulli 7 (2001), no. 3, 439–451.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement